# SDR DL757081542

- Difficulty date: October 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 350 BL "0"-LBL 13 CORRODED.  FABRICATED, LOCATED, AND DRILLED ANGLES, TREATED AND PRIMED IAW SRM 53-10-51D FIG 203 PG 212 AND 51-40-05 PG 1 AND 51-20-01 PG 1.  INSTALLED 2 REPAIR ANGLES IAW 53-10-51D FIG 203 PG 212.
